# SDR CA961120041

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fasteners
- Part number: CR32425
- Condition: Broken
- Location: Vert Stab
- Component: 220000001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION FASTENERS IN THE VERTICAL STABILIZER ATTACH FITTINGS WERE FOUND LOOSE. SEVERAL OF THE FASTENERS WERE IN FACT BROKEN OFF. FASTENERS HAD BEEN PREVIOUSLY INSTALLED AS PER AD 80-19-14AND SB 600-88A.
